MathSciNet Relay Station
MathSciNet bibliographic data
MR1225782 65J20 (35R30 65P05)
Engl, Heinz W. Regularization methods for the stable solution of inverse problems. Surveys Math. Indust. 3 (1993), no. 2, 71–143.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement